# SDR AALA20020228

- Difficulty date: February 22, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND G2 GALLEY MOUNT CORRODED.  REMOVED AND REPLACED MOUNT PER AARD INTRODUCTION AND SRM 51-10-4.  (M)
